Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Raised, fleshy, red bumps, weeping rash on butt cheeks, used Lotrimin and zinc oxide, considerable improvement. Other options?

raised flesh, red bumps, itchy, hot, and weeping rash on both butt cheeks. have tried to keep clean. used Lotrimin and zinc oxide(not mixed) and has only grown and worsened over last two weeks.I m a courier so keeping off it is not really possible. My health care is due to start soon, but I cannot afford another $750 ER trip. oh, and I m trying to home cure fissures while all this is going on. please, my family can t stand the whining!
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi i think it is only tinea corporis.it is a fungal infection .it can be cured by antihistamine and topical and oral terbinafine 250 mg daily for 14 days
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor